Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Skin complexion getting dark, increasing weakness, occasional headache, used to hit the wall during emotional distress. What could this be?

hi! i am nisha!! i am 20! unmarried! i dont knw the reason..but my skin complexion is getting dark,and i am growing weak day by day..!!i have pain in my head ocasionally!! 1 year back when i was emotional i used to hit my head to wall!! could this b the reason?????? i am worried if something had happened to me!! last year i had MRI scan!! it was normal!! my periods is also lasting nly for 2 days!! i have very less blood i hope!! plz suggest me what could b this??????
Asked On : Wed, 5 Sep 2012
Answers:  2 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
THESE ARE FOOD ALLERGIES AS ALL THE YMPTOMPS ARE OF MAJOR FOOD COMPONENT ALLERGY
IT CAN BE MILK AND WHEAT OR BOTH
GET BLOOD SERUM TESTS FOR SPECIIC ANTIBODIES FOR MILK WHEAT POTATO CHANA AND OTHER FOOD YOU TAKE WITHDRAW AND YOUR ALL PROBLEMS WILL BE SOLVED BY WITHDRAWING FOOD OPONENTS FROM DIET COMPLETELY
Answered: Wed, 18 Sep 2013
I find this answer helpful
Dermatologist Dr. Raghuveer Murki's  Response
hi i do not think skin complexion is getting dark is no relation to occational headache .may be related to increasing weekness because b12 and iron and folic acid defiency can cause darkness of skin.i think ur headache is due to stress due to ur emotions.do routine investigations like cbp.cue and serum ferritin ,thyroid profile and mri for headache.use a good sunscreen of spf 20 and apply niltan ointment in the night and use of godsent tablets which is also useful to relieve weekness.use flexon for headache
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor